# SDR C2XA02IA197

- Difficulty date: September 13, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Part serial: 0553
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COS - PILOT REPORTED THAT UPON SELECTING GEAR UP THE LANDING GEAR DID NOT RETRACT.  THE AIRCRAFT RETURNED TO COS AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER.  THE LANDING GEAR SYSTEM OPERATIONALLY TESTED SATISFACTORILY AND RETURNED TO SERVICE.
